I am on 15 mg a day and have been on for the last 6 months of methadone and want to come off complete - I was on 40 mg hydrocodone per day for 3 years before - can anyone tell me how I can and I want to within the next 2 weeks - I need to do it so it doesn't effect my job, which I work rom home - does xanexes help? Please help!
I was on about 60 mg of methadone a day for a couple of years. It took about 10-14 days for mr to feel somewhat normal again...sleep returned, no more body pain. i still didnt have all of my energy back for a month or so afterwards. Once I got my sleep back then it is all downhill from there. keep posting and good luck.
That's a good story from dadof5kids. On 15 mg. you can taper down in a week and just go through it like he said. The thing that seems to take the longest about tapering is these long slow tapers clinics give. A lot of addiction docs say there is no advantage to these long slow tapers. I agree in most cases they only draw out the misery. Xaxax can help provided that you don't have a benzo problem. The best way to get through the 1rst week or 2 after methadone is to take both benzos and clonidine under a doctors care like I did once. The problem is very few docs know about this but it helped me kick methadone once. the most important thing is to have faith and a positive attitude so you can get throught it and not take dope after detox which can be disaterous. all the best
hey girlee...you just need to taper down a bit a good formula for tapering is 10% drop
in dose every 72hr it brings you off relatively quickly and you wont feel much in the way of withdrawals when you hit 10mg go 1 mg a week or if your on 5mg pills 1/4 them
and go 1/4 pill less each week till your down to 5mg then jump...I went down to one
due to a phyc dr orders but the last 5mg is torturer so I would jump at 5 if I had to do it over again...there will be some discomfort anny way you do it but if you approach it slowly you can minimize the withdrawals.....my final withdrawal was no worst then tapering below 5mg so that why I say jump at 5...good luck and keep posting there are lots of people here for your support ....Gnarly
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.